# SDR FDEA201409192684

- Difficulty date: September 19, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N5002138
- Part serial: 000181
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FWD RT LOWER MID BULKHEAD FLANGE HOLE CAME IN WITH A 1ST OVERSIZE BOLT.  ACCOMPLISHED EA F-5450-T0311100 NACELLES & PYLON, PYLONS STRUCTURES, NR 2 PYLON FWD RT MID BULKHEAD, OVERSIZE FASTENER REWORK.  MAJOR REPAIR.
